# SDR ASAA2023062243703

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 101 hours, 51 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: TDH81161502
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L CTR FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH MORE THAN FIVE THOUSAND POUNDS OF FUEL IN CENTER TANK. GROUNDED - YES. VERIFIED L/H CENTER TANK PUMP INOP. NO FGI RELAY TRIP. REPLACED RELAYS R934 & R936 2 EA CBS PULLED & RESET. L/H CENTER TANK PUMP OP CHK GOOD. CABIN LEAK CHECK GOOD FOR WHEEL WELL ACCESS PANEL REMOVAL. ETOPS GROUND VERIFICATION SUCCESSFUL. REF WDM 28-23-11-2. L AUTO-SHUTOFF FUNCTION CHK GOOD.
